# SDR FDEA200811064777

- Difficulty date: November 6, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1681 RBL 13. REPAIRED CORRODED FLOORBEAM AT STA 1681, RBL 13 IAW SRM 53-00-51 REPAIR NR 2 , "A" MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED ( TRANSFERRED FRON N00582 )
